# SDR SWIA201230464

- Difficulty date: April 18, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 26,738 hours, 21,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RIGHT SIDE FUSELAGE EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4458)  RELAMPED EMERGENCY LIGHT.
